标题:Metoprolol-induced psychosis in a young patient
作者:Zhao, Ying; Xu, Wuqiang; Qiu, Liping; Yang, Wenli
作者机构:[Zhao, Ying; Qiu, Liping; Yang, Wenli] Hosp Shandong Univ, Jinan 250100, Peoples R China.; [Xu, Wuqiang] Shandong Agr Adm Coll, Jinan 250100, People 更多
通讯作者:Zhao, Y
通讯作者地址:[Zhao, Y]Hosp Shandong Univ, Jinan 250100, Peoples R China.
来源:GENERAL HOSPITAL PSYCHIATRY
出版年:2013
卷:35
期:1
页码:1020-10200
DOI:10.1016/j.genhosppsych.2012.03.007
关键词:Metoprolol; Neuropsychiatric adverse reactions; Acute delirium; Young; patient
摘要:Metoprolol is widely used in cardiology for the treatment of hypertension and arrhythmia. The neuropsychiatric adverse reactions associated with the use of beta-blockers are relatively uncommon, but sometimes take place when poisoning or overdosing on elderly patients. We present a case of a young patient with low-dose metoprolol which induced acute delirium and in whom the symptoms disappeared within 3 days after metoprolol was ceased. The results illustrated that the neuropsychiatric adverse reactions of metoprolol could be developed not only in elderly patients but also in young patients, which has great significance to direct physicians in their clinical practice. (C) 2013 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE;SSCI
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84872387241&doi=10.1016%2fj.genhosppsych.2012.03.007&partnerID=40&md5=d82971da2a334a24a3a0317f3f96f35d
TOP